Local Lagrange interpolation with bivariate splines of arbitrary smoothness

Nürnberger, Günther ; Rayevskaya, Vera ; Schumaker, Larry L. ; Zeilfelder, Frank

URL: http://ub-madoc.bib.uni-mannheim.de/22695
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Constructive Approximation
Volume: 23
Page range: 33-59
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics
Subject headings (SWD): Bivariater Spline

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item